After lots of these :) now back to lots of this :(

Hi all my Rumy friends

well ive been quite well and had a very busy but lovely bank holiday, hope you all did to, but now im at the start of a flare :( maybe its cos i overdone it ?? i feel so tired as well..

my elbow (that i had injected a few mths ago) is playing up with avengance and i have limited movement in it, ohhh god i dont know if i could go through what i went through last time it was injected......... the thought of it terrifies me............

so with that both ankles and both wrists and fingers are hurting, kness and also slightly in my shoulders, My next rumy app is 25th June so not long to wait..

hugs to you all Ali xxx

2 Replies

  • Gosh I too count down the days to the appointments and always hope for " the magic pill" lol! But of you get too bad before the appointment ring the helpline and tell them, at least it's ocumented that wy even if they can't see you I think!? Hugs :)

  • Hi Ali, sounds like the hydrocortisone shot is wearing off. Other bits sadly joining in too. (I know-how you feel!) I have personally found and been told the elbow injections are always the worse. Little space to inject in that joint. Then injection fluid having to find its way in there ... Hurts for a few moments and a sensation like someone heavy has sat on it. But it is worth it for the relief. You have to just try grit your teeth and do it, I have been there. Hope you soon feeling better and not long till your appointment.

    Julie xx

You may also like...